# SDR FDEA201207262721

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 40,064 hours, 7,810 cycles
- Engine: Pwa PW4460
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Condition: Inoperative
- Location: Battery Charger
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

APPROX 6.5 HRS INTO FLIGHT BATTERY DISCHARGING ALERT ILLUMINATED IAW QRH, DIVERTION INITIATED, AFTER 5-7 MINUTES THE ALERT WENT OUT.   ELECTED TO  PROCEED TO DESTINATION.  VOLTAGE WAS CONSTANT 33 VOLTS  DURING AND AFTER THE ALERT.  ILLUMINATED AGAIN ON SHORT FINAL FOR APPROX 10 SECONDS.   REPLACED RELAYS R2-5142 & R2-5145 REF ESPM 7 WDM   24-62-11. BATTERY CHARGER RELAY ADJUSTMENT AND TEST SATISFACTORY REF MM  24-34-01-2.
